Arithmetic models for Hilbert modular varieties

Georgios Pappas

Compositio Mathematica (1995)

  • Volume: 98, Issue: 1, page 43-76
  • ISSN: 0010-437X

How to cite


Pappas, Georgios. "Arithmetic models for Hilbert modular varieties." Compositio Mathematica 98.1 (1995): 43-76. <>.

author = {Pappas, Georgios},
journal = {Compositio Mathematica},
keywords = {Hilbert modular varieties; Shimura varieties; Hilbert-Blumenthal surfaces; algebraic stacks},
language = {eng},
number = {1},
pages = {43-76},
publisher = {Kluwer Academic Publishers},
title = {Arithmetic models for Hilbert modular varieties},
url = {},
volume = {98},
year = {1995},

AU - Pappas, Georgios
TI - Arithmetic models for Hilbert modular varieties
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 98
IS - 1
SP - 43
EP - 76
LA - eng
KW - Hilbert modular varieties; Shimura varieties; Hilbert-Blumenthal surfaces; algebraic stacks
UR -
ER -


  1. [1] Chai, C-L. and Norman, P.: Bad reduction of the Siegel moduli scheme of genus two with Γ0(p)-level structure. Amer. Journal Math. vol. 112 (1990). Zbl0734.14010
  2. [2] de Jong, A.J.: The moduli spaces of principally polarized abelian varieties with Γ0(p)-level structure. Journal of Algebraic Geometry. Vol. 2. No. 4. Oct. 1993. Zbl0816.14020
  3. [3] Deligne, P. and Mumford, D.: The irreducibility of the space of curves of given genus. I.H.E.S. No. 36 (1969). Zbl0181.48803MR262240
  4. [4] Deligne, P. and Pappas, G.: Singularités de espaces de modules de Hilbert, en les caractéristiques divisant le discriminant. To appear in Compositio Math. Zbl0826.14027MR1266495
  5. [5] Deligne, P. and Rapoport, M.: Schémas de modules de courbes elliptiques. Lecture notes in Math. Vol. 349. Springer-Verlag, 1973. Zbl0281.14010MR337993
  6. [6] Deligne, P. and Ribet, K.: Values of abelian L-functions at negative integers over totally real fields. Invent. Math.59 (1980). Zbl0434.12009MR579702
  7. [7] Faltings, G. and Chai, C-L.: Degenerations of abelian varieties. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3 Folge-Band 22. Zbl0744.14031
  8. [8] Katz, N. and Mazur, B.: Arithmetic moduli of elliptic curves. Annals of Math. studies. Princeton1985. Zbl0576.14026
  9. [9] Rapoport, M.: Compactifications de l'espace de modules de Hilbert-Blumenthal. Compositio Math. Vol. 36, 1978. Zbl0386.14006MR515050
  10. [10] Raynaud, M.: Schemas en groupes de type (p, ..., p). Bull. Soc. Math. France, 102. Zbl0325.14020MR419467
  11. [11] Zink, T.: Über die schlechte reduction eineger Shimuramannigfaltigkeiten. Compositio Math. Vol. 45 (1981). Zbl0483.14006MR648660

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.